# SDR CALA2018021000583

- Difficulty date: February 10, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Aircraft: N27958
- Make and model: Boeing 787-9
- Aircraft serial: 36406
- Aircraft time: 11,817 hours, 1,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: 9133
- Condition: Inoperative
- Location: Emergency Light
- Part time: 11,807 hours, 1,110 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT EXIT SIGN AT THE RT ENTRY DOOR FOUND INOPERATIVE.  REPLACED THE BATTERY IAW AMM 33-51-07, OPS CHECKED OK.
